Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 7

Central units of integral group rings
Eric Jespers, Gabriela Olteanu, Ángel del Río and Inneke Van Gelder.
Proc. Amer. Math. Soc. 142 (2014), 2193-2209
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195747
On the Witt vector Frobenius
Christopher Davis and Kiran S. Kedlaya.
Proc. Amer. Math. Soc. 142 (2014), 2211-2226
Abstract, references and article information
Full-text PDF
MathSciNet review: 3195748
$F$-pure thresholds of binomial hypersurfaces
Daniel J. Hernández.
Proc. Amer. Math. Soc. 142 (2014), 2227-2242
Abstract, references and article information
Full-text PDF
MathSciNet review: 3195749
Configuration spaces and $Θ_{n}$
David Ayala and Richard Hepworth.
Proc. Amer. Math. Soc. 142 (2014), 2243-2254
Abstract, references and article information
Full-text PDF
MathSciNet review: 3195750
Effective non-vanishing of asymptotic adjoint syzygies
Xin Zhou.
Proc. Amer. Math. Soc. 142 (2014), 2255-2264
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195751
The mock modular data of a family of superalgebras
Claudia Alfes and Thomas Creutzig.
Proc. Amer. Math. Soc. 142 (2014), 2265-2280
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195752
$p$-groups have unbounded realization multiplicity
Jen Berg and Andrew Schultz.
Proc. Amer. Math. Soc. 142 (2014), 2281-2290
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195753
Combinatorics of Casselman-Shalika formula in type $A$
Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury.
Proc. Amer. Math. Soc. 142 (2014), 2291-2301
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195754
Fan type condition and characterization of Hamiltonian graphs
Kewen Chao, Chunwei Song and Ping Zhang.
Proc. Amer. Math. Soc. 142 (2014), 2303-2311
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195755
$GL_{2}(O_{K})$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$
Charles A. Osborne.
Proc. Amer. Math. Soc. 142 (2014), 2313-2325
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195756
Bounding patterns for the cohomology of vector bundles
Markus Brodmann, Andri Cathomen and Bernhard Keller.
Proc. Amer. Math. Soc. 142 (2014), 2327-2336
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195757
Linear recurrence sequences satisfying congruence conditions
Gregory T. Minton.
Proc. Amer. Math. Soc. 142 (2014), 2337-2352
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195758
A formula relating inflections, bitangencies and the Milnor number of a plane curve
Fabio Scalco Dias, Raúl Oset Sinha and Maria Aparecida Soares Ruas.
Proc. Amer. Math. Soc. 142 (2014), 2353-2368
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195759
Integral representations of cyclic groups acting on relative holomorphic differentials of deformations of curves with automorphisms
Sotiris Karanikolopoulos and Aristides Kontogeorgis.
Proc. Amer. Math. Soc. 142 (2014), 2369-2383
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195760
Maximization of the second conformal eigenvalue of spheres
Romain Petrides.
Proc. Amer. Math. Soc. 142 (2014), 2385-2394
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195761
Relations between geometric convexity, doubling measures and property $Γ$
Luis A. Caffarelli and Michael G. Crandall.
Proc. Amer. Math. Soc. 142 (2014), 2395-2406
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195762
Breaking waves for the periodic two-component Camassa-Holm system
Fei Guo.
Proc. Amer. Math. Soc. 142 (2014), 2407-2415
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195763
Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^{1}$-actions
Yunhyung Cho.
Proc. Amer. Math. Soc. 142 (2014), 2417-2428
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195764
The structure and spectrum of Heisenberg odometers
Samuel Lightwood, Ayşe Şahin and Ilie Ugarcovici.
Proc. Amer. Math. Soc. 142 (2014), 2429-2443
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195765
A class of nonlinear delay evolution equations with nonlocal initial conditions
Monica-Dana Burlică and Daniela Roşu.
Proc. Amer. Math. Soc. 142 (2014), 2445-2458
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195766
The linear isometry group of the Gurarij space is universal
Itaï Ben Yaacov.
Proc. Amer. Math. Soc. 142 (2014), 2459-2467
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195767
On the Cauchy problem for the Hartree type equation in the Wiener algebra
Rémi Carles and Lounès Mouzaoui.
Proc. Amer. Math. Soc. 142 (2014), 2469-2482
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195768
Products of Toeplitz operators on the Fock space
Hong Rae Cho, Jong-Do Park and Kehe Zhu.
Proc. Amer. Math. Soc. 142 (2014), 2483-2489
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195769
Spectra of the translations and Wiener-Hopf operators on $L_{𝜔}^{2}(\mathbb R^{+})$
Violeta Petkova.
Proc. Amer. Math. Soc. 142 (2014), 2491-2505
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195770
Interpolation of multilinear operators acting between quasi-Banach spaces
L. Grafakos, M. Mastyło and R. Szwedek.
Proc. Amer. Math. Soc. 142 (2014), 2507-2516
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195771
Asymmetric $L_{p}$-difference bodies
Weidong Wang and Tongyi Ma.
Proc. Amer. Math. Soc. 142 (2014), 2517-2527
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195772
Riemannian submersions need not preserve positive Ricci curvature
Curtis Pro and Frederick Wilhelm.
Proc. Amer. Math. Soc. 142 (2014), 2529-2535
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195773
Edge rings satisfying Serre’s condition $(R_{1})$
Takayuki Hibi and Lukas Katthän.
Proc. Amer. Math. Soc. 142 (2014), 2537-2541
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195774
A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space
Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt.
Proc. Amer. Math. Soc. 142 (2014), 2543-2558
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195775
Burghelea-Haller analytic torsion of $\mathbb{Z}_{2}$-graded elliptic complexes
Guangxiang Su.
Proc. Amer. Math. Soc. 142 (2014), 2559-2568
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3195776